# SDR A6WA200260012

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SPOILER OUTBOARD END BRACKET CRACKED AT FORWARD TOP EDGE.  CARRIED OUT IAW MFG NWH/RJ/0723-02.
